Doctor insights on:
It Is Normal For My Leg To Hurt At The Site Of My Insulin Injection
Is it normal to have pain at the injection sight on my arm after a flu shot that radiates towards the upper back?
For the past year i scratch my legs in my sleep to the point where they bleed.It isn't related to shaving but is only on the leg below my knees?
Restless leg synrome: Most likely you have restless leg syndrome, which usually difficult to describe feeling in the legs, some people describe it scratch, tingling, pain, or just feeling urging the patient to shake the legs or even walk treatment is usually is not very difficult. Avoid coffiene, certain medication like ssri, sometime low iron can cause it. See your doctor for blood work up, and treatment as needed. ...Read more
I got the Depo-Provera shot yesterday, my arm is realy sore and burnng at injection site also a hard lump under the skin around injection site. Is this normal?
Yes: Sorry that happened. The symptoms you are describing though are normal. It's possible that a small blood vessel broke under the skin, or that your muscle is just cramping up around the area where the shot occurred. A little bit of time and it will be gone. In the meantime, for the pain, try some ibuprofen, 600mg. ...Read more
Is it normal to have pain and a small bump in my upper arm where the depo-provera shot was injected ?
Possibly: It should resolve in the next few days. If not return to the health professional who gave you the injection. ...Read more
My hip on the right side of my back is swollen and there is a knot. At times if put to much pressure on my leg it will give out.
It's pretty common: it's an immune reaction. Personally, I kind of believe in the 19th century idea that a vaccine that makes more of a 'take' (the signs you mention) produces a better immune reaction. Vaccines vary between the type (live is stronger) and between people on how much inflammation they produce. ...Read more
After a heart Cath via wrist What do I watch for at the insertion site in ny wrist? It's tender and the bruise is growing.
Call ur Cardiologist: As part of your discharge instructions, you should have been instructed to contact your Cardiologist for worsening pain at insertion site as well as increase/worsening bruising. Depending upon time relative to procedure, this could be due to infection (especially if red & hot) or bleeding. If you're concerned, contact your Cardiologist (or whoever performed catheterization. ...Read more
I had a tetanus booster injected on my left tricep yesterday. Is swelling and warmth to the touch at the site reasons for concern?
I have a cluster of spider veins on the back of my leg, above my knee, that is painful at times. Is this normal?
Abnormal thigh veins: Spider veins that are painful on the back of the thigh above the knee are abnormal. They may be caused by an incompetent Small Saphenous vein branch. A superficial venous ultrasound while standing is needed to verify and rule this out before treatment. A board certified vein specialist can help determine appropriate management. ...Read moreSee 1 more doctor answer
Yes: Any injection site can be sore temporarily. If it persists for more than 24 hours or develops a bruise, get checked. ...Read more
After a spinal tap is it normal to have stinging pains lower than the puncture site on one side of your back?
One of the last ribs on my ribcage, it's on the right side of my body. I'm not sure what's causing it. At first for a day but not recently. the rib curves up toward my spine, so close to there.
Is it normal for a skin biopsy site that's on a constantly moving part of the body to get tender and bleed slightly? Only tender at the top of site.
I have a high ankle sprain and my ankle is not in place it's 4 inches above the socket and my foot is turned to the right and I can't walk on it it been about 4 days now and the swelling is going down but not all the way is this normal ?
I had blood drawn from my upper forearm for basic testing. For 3days now, the needle site is swollen golfball size, but so is the vein above my wrist?
Arterial puncture?: It sounds like the blood was drawn by mistake from an artery instead of a vein. It happens sometimes, especially in persons with hard-to-find veins. Quite a bit of blood can leak from an artery; you can expect bruising in the next 1-2 days. Usually not serious unless pale, cold finger(s) or lots of pain. But tell your doctor, who probably will inform the blood draw personnel; they'll want to know. ...Read more
Hi, I have a severe pain at the top of the inside of my foot, it is a bit red and also swollen. It is sore all the time, even while I'm resting.
For past 1 month one of my toes becomes numb at some point of the day, my profession requires lot of standing and walking is it due to this.
- Talk to a doctor live online for free
- Insulin injection sites
- Insulin injection site brusing
- My lovenox injection sites continue to ache is this normal
- Ask a doctor a question free online
- Why my leg hurting after ive had pethidine injection?
- Injection sites for intramuscular injections
- My hands and legs hurt when they are exposed to cold temperatures is this normal
- After having a shot is it normal to have a knot under the injection site
- Talk to a endocrinologist online for free